Back to Search
Start Over
A general framework for the construction of piecewise-polynomial local interpolants of minimum degree.
- Source :
- Advances in Computational Mathematics; Aug2014, Vol. 40 Issue 4, p945-976, 32p
- Publication Year :
- 2014
-
Abstract
- In this paper we consider the problem of designing piecewise polynomial local interpolants of non-uniformly spaced data. We provide a constructive approach that, for any assigned degree of polynomial reproduction, continuity order, and support width, allows for generating the fundamental spline functions of minimum degree having the desired properties. Finally, the proposed construction is extended to handle open sets of data and to the case of multiple knots. [ABSTRACT FROM AUTHOR]
- Subjects :
- POLYNOMIALS
SPLINES
RATIONAL root theorem
POLYNOMIAL approximation
Subjects
Details
- Language :
- English
- ISSN :
- 10197168
- Volume :
- 40
- Issue :
- 4
- Database :
- Complementary Index
- Journal :
- Advances in Computational Mathematics
- Publication Type :
- Academic Journal
- Accession number :
- 97321603
- Full Text :
- https://doi.org/10.1007/s10444-013-9335-y